A subclass with bi-univalence involving (\({\mathfrak {p}}\),\({\mathfrak {q}}\))- Lucas polynomials and its coefficient bounds

Abstract

We have constructed a subclass of analytic bi-univalent functions using (\({{\mathfrak {p}}}\),\({{\mathfrak {q}}}\))-Lucas polynomials in this research contribution. Bounds for certain coefficients and Fekete–Szegö inequalities have been estimated.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Altınkaya, Ş., Yalçın, S.: On the (p, q)-Lucas polynomial coefficient bounds of the bi-univalent function class σ. Bol. Soc. Mat. Mex. 25, 567–575 (2019)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Brannan, D.A., Clunie, J.G.: Aspects of Contemporary Complex Analysis. Academic Press, London and New York (1980)

    Google Scholar 

  3. 3.

    El-Ashwah, R.M.: Subclasses of bi-univalent functions defined by convolution. Journal of the Egyptian Mathematical Society 22(3), 348–351 (2014)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Filipponi, P., Horadam, A.F.: Derivative sequences of fibonacci and lucas polynomials. In: Bergum, G.F., Philippou, A.N., Horadam, A.F. (eds.) Applications of fibonacci numbers, vol. 4, pp. 99–108. Kluwer Academic Publishers, Dordrecht (1991)

    Google Scholar 

  5. 5.

    Filipponi, P., Horadam, A.F.: Second derivative sequences of Fibonacci and Lucas polynomials. Fibonacci Q 31, 194–204 (1993)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Frasin, B.A., Aouf, M.K.: New subclasses of bi-univalent functions. Applied Mathematics Letters 24(9), 1569–1573 (2011)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Hayami, T., Owa, S.: Coefficient bounds for bi-univalent functions. Panamerican Mathematical Journal 22(4), 15–26 (2012)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Lee, G.Y., Aşci, M.: Some properties of the (p, q)-Fibonacci and (p, q)-Lucas polynomials. J. Appl. Math. 2012, 1–18 (2012)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Lewin, M.: On a Coefficient problem for bi-univalent functions. Proc. Amer. Math. Soc. 18, 63–68 (1967)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Lupas, A.: A guide of Fibonacci and Lucas polynomials. Octag. Math. Mag. 7, 2–12 (1999)

    MathSciNet  Google Scholar 

  11. 11.

    Ma, R., Zhang, W.: Several identities involving the Fibonacci numbers and Lucas numbers. Fibonacci Q. 45, 164–170 (2007)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Özkoç, A., Porsuk, A.: A note for the (p, q)-Fibonacci and Lucas quarternion polynomials. Konuralp J. Math. 5, 36–46 (2017)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Robertson, M.S.: On the theory of univalent functions. Ann. Math. 37, 374–408 (1936)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Saravanan, G., Muthunagai, K.: Estimation of Upper Bounds for Initial Coefficients and Fekete-Szegö Inequality for a Subclass of Analytic Bi-univalent Functions. In: Mathematics, Applied, Computing, Scientific (eds.) Trends in Mathematics, pp. 57–65. Springer Nature Switzerland, Birkauser, Cham (2019)

    Google Scholar 

  15. 15.

    Vellucci, P., Bersani, A.M.: The class of Lucas-Lehmer polynomials. Rend. Mat. Appl. serie VII 37, 43–62 (2016)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Vellucci, P., Bersani, A.M.: Orthogonal polynomials and Riesz bases applied to the solution of Love’s equation. Math. Mech. Complex Syst. 4, 55–66 (2016)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Vellucci, P., Bersani, A.M.: Ordering of nested square roots of 2 according to the Gray code. Ramanujan. J. 45, 197–210 (2018)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Wang, T., Zhang, W.: Some identities involving Fibonacci, Lucas polynomials and their applications. Bull. Math. Soc. Sci. Math. Roum. 55, 95–103 (2012)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Xu, Q.H., Gui, Y.C., Srivastava, H.M.: Coefficient estimates for a certain subclass of analytic and bi-univalent functions. Applied Mathematics Letters 25(6), 990–994 (2012)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Xu, Q.H., Xiao, H.G., Srivastava, H.M.: A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems. Applied Mathematics and Computation 218(23), 11461–11465 (2012)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to K. Muthunagai.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Yalçın, S., Muthunagai, K. & Saravanan, G. A subclass with bi-univalence involving (\({\mathfrak {p}}\),\({\mathfrak {q}}\))- Lucas polynomials and its coefficient bounds. Bol. Soc. Mat. Mex. 26, 1015–1022 (2020). https://doi.org/10.1007/s40590-020-00294-z

Download citation

Keywords

  • Analytic functions
  • Bi-univalent functions
  • (\({\mathfrak {p}}, {\mathfrak {q}}\) )-Lucas polynomials
  • Fekete-Szegö Inequality

Mathematics Subject Classification

  • 30C45
  • 30C15